# SDR FDEA202508041384

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 23,340 hours, 13,604 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: A5796065000700
- Part serial: FH1317
- Condition: No Discrepancy
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR FOUND ON RH O/B FLAP UPR SKIN   BTW RIB3~4,S-1.2 ~ FRONT SPAR COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF DOUBLER REPAIR ON RH O/B FLAP UPR SKIN BTW RIB 3~4,S-1.2~FRONT SPAR   WAS EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:A300-600F SRM   57-50-00-201,PARA.4.E,PAGE 217~220,FIG.205, THE REPAIR IS CATEGORY A AND CLASSIFIED AS   MAJOR PER GMM 6-2-100. "MAJOR REPAIR"
